# SDR UIEA2025011300036

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 15366005
- Part serial: 12053A
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, INBOARD YAW DAMPER WITH LEAK EVIDENCE.( INBOARD YAW DAMPER WAS REPLACED IAW AMM 22-21-02414-016 REV. 143 DATE: 22 AUG 24 AND 22-21-02-014-001 REV. 143 DATE: 22 AUG 24 TORQUE APPLIED 140LB- IN /170 LB -IN /80LB-LN WITH TOOL SIN 0524121887 DATE 15 MAY 25 OPERATIONAL TEST WAS PERFORMED. NO LEAKS FOUND. BODING TEST WAS PERFORMED 0.91 MOHMS WITH TOOL SIN D0008326 DATE 17 JUN 25 )
